Quantitative uniform distribution results for geometric progressions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)155-197
JournalIsrael journal of mathematics
Volume204
Issue number1
Publication statusPublished - 2014

Fields of Expertise

  • Sonstiges

Cite this

Quantitative uniform distribution results for geometric progressions. / Aistleitner, Christoph.

In: Israel journal of mathematics, Vol. 204, No. 1, 2014, p. 155-197.

Research output: Contribution to journalArticleResearchpeer-review

@article{2d5391af64d54b7fa0f61570d84465a2,
title = "Quantitative uniform distribution results for geometric progressions",
author = "Christoph Aistleitner",
year = "2014",
language = "English",
volume = "204",
pages = "155--197",
journal = "Israel journal of mathematics",
issn = "0021-2172",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Quantitative uniform distribution results for geometric progressions

AU - Aistleitner, Christoph

PY - 2014

Y1 - 2014

M3 - Article

VL - 204

SP - 155

EP - 197

JO - Israel journal of mathematics

JF - Israel journal of mathematics

SN - 0021-2172

IS - 1

ER -